# SDR SPAA0600084

- Difficulty date: May 31, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 63,343 hours, 33,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 18678
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHT BATTERY PACK INOPERATIVE.  REPLACED BATTERY PACK AND TESTED SERVICEABLE IAW 33-51-11, OPS CHECK NORMAL.
